MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SPIROFLEX; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SPIROFLEX; CATHETER, EMBOLECTOMY
Model Number 10706
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Suction Problem (2170); Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an error message was displayed.An angiojet spiroflex catheter was selected for use.The system showed an error message indicating to replace the catheter.No patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of the spiroflex thrombectomy system.The pump, effluent/supply line, shaft, tip, piston, and spike line were visually inspected.Inspection of the device revealed numerous kinks throughout the shaft.Functional testing was performed by placing the device in the angiojet ultra console.Testing consisted of running the complaint device through the full priming cycle and 120 seconds in thrombectomy.The device ran within normal range without any leaks from the device or boot/pump assembly and there were no console errors/alarms.Product analysis did not confirm the reported event, as the device ran with no errors or issues during functional testing.
 
Event or Problem Description

Brand Name
ANGIOJET SPIROFLEX
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9539231
Report Number2134265-2019-16069
Device Sequence Number2341503
Product Code MCX
UDI-Device Identifier08714729889380
UDI-Public08714729889380
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K072769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/15/2021
Device Model Number10706
Device Catalogue Number10706
Device Lot Number0024347867
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2020
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1